# SDR USAA920081640

- Difficulty date: September 4, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132A
- Part serial: 756022
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q6 MAJOR REPAIR NR 03C71227004/001 AND NR 5030650.  CRACK ON LOWER SURFACE OF RT ELEVATOR AT ELEVATOR STATION 24.90.  REPLACED RT ELEVATOR IAW US AIRWAYS JOB CARD NR 03C71227004 AND 03C71127003.
